The Bounds for Perron Roots of Gcd, Gmm, and Amm Matrices
Yükleniyor...
Dosyalar
Tarih
1997
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In this paper we define the greatest common divisor matrix (or GCD), the geometric mean matrix (or GMM) and the arithmetic mean matrix (or AMM) on the set E {1, 2 3, ..., n} and we obtain the bounds for the Perron root of these matrices.
Açıklama
Anahtar Kelimeler
Kaynak
Communications Series A1: Mathematics and Statistics
WoS Q Değeri
Scopus Q Değeri
Cilt
46
Sayı
01.Feb
Künye
Taşçı, D., (1997). The Bounds for Perron Roots of Gcd, Gmm, and Amm Matrices. Communications Series A1: Mathematics and Statistics, 46, 165-171.